California State University, Northridge WordmarkOviatt Library WordmarkOviatt Library Catalog Wordmark
Author Herrmann, Samuel, author.
Title Stochastic resonance : a mathematical approach in the small noise limit / Samuel Herrmann, Peter Imkeller, Ilya Pavlyukevich, Dierk Peithmann.
Published Providence, Rhode Island : American Mathematical Society, [2014]
Book Cover

 Floor4  QA274.25 .H47 2014    IN LIBRARY
Description xvi, 189 pages : illustrations ; 27 cm.
Content Type text
Format volume
Series Mathematical surveys and monographs ; volume 194
Mathematical surveys and monographs ; no. 194.
Bibliography Includes bibliographical references (pages 183-187) and index.
Subject Stochastic partial differential equations.
Diffusion processes.
Related Names Imkeller, Peter, 1951- author.
Pavlyukevich, Ilya, 1974- author.
Peithmann, Dierk, author.
ISBN 9781470410490 alkaline paper
1470410494 alkaline paper
OCLC number 857356616